# SDR A6WA200440071

- Difficulty date: June 4, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 601R3111357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES CRACKED AT FS 280, WL 73.5 LBL 9 AND RBL 9, BOTH INBOARD ANGLES.  REMOVED LEFT ANGLE, P/N 601R31113-57 AND RT ANGLE P/N 601R31113-58 AND INSTALLED NEW SAME P/N ANGLES LEFT AND RT AND TREATED AND PAINTED.  ALL WORK PERFORMED IAW SRM 51-23-00, 51-25-21, 51-40-11, 51-42-21, 51-21-11, 51-25-16 AND 51-42-06.  (M)
